MathSciNet Relay Station
MathSciNet bibliographic data
MR2412334 (2009e:92004) 92B05 (34D05 34D23 93D20)
Chiyaka, C.; Garira, W.; Dube, S. Modelling immune response and drug therapy in human malaria infection. Comput. Math. Methods Med. 9 (2008), no. 2, 143–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement